# SDR VNAA2022090399911

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: SH670370721
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 969.00 BETWEEN STGR 25L AND 26R. REPAIRED CORROSION FRAME 969.00 STGR
25L - 26R IAW EA 22-C7-53-0968 REV IR DATED 08/09/2022. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF THE RETURN TO SERVICE DATE FOR THE SECTION III REPAIR IN ACCORDANCE WITH AC 120-93 APPENDIX 5 TRACKING ACCOMPLISHING USING RFTS-105153
